# SDR AALA20100909TUL08

- Difficulty date: July 12, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 35,675 hours, 4,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 39C ESCAPE PATH LIGHT HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT 39C.  OPS CHECKED NORMAL.
